# SDR SWAA050818

- Difficulty date: March 16, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 33,494 hours, 28,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
